Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GroovyRam

Dark purple marks all over face/cystic acne

Recommended Posts

I have been struggling with acne for the past year and a half. It has been an emotional roller coaster that has made me depressive. It all began when I stopped using birth control after having used it for seven years. My skin eventually improved after using natural methods like ACV, clay masks, oils, and accupunture. I only needed a little concealer to feel comfortable leaving the house. That was 4 –6 months ago. 2 months ago, my skin took a turn for the worse and I developed cystic acne all over my face. I finally saw the dermatologist 10 days ago because natural methods were not working and my skin condition was growing worse every day. The doctor put me on Benzoyl peroxide in evening, clyndamyacince  the morning, and doxycycline (antibiotic). My skin is getting a little better, the acne is starting to shrink slightly, but they all seem to become dark purple or pink and red. I'm concerned. What is happening? What can I do?

IMG_4027.PNG

Edited by Jojo2000

Share this post


Link to post
Share on other sites

I'm sorry |::comfort: you seem like you need a hug . But your acne doesn't even look like active acne it looks like just scars and maybe some bumps that are healing so thats good. I am also taking doxycycline but I am weaning off it since I have been on it ever since August 2015 and I think its time to get off it. But I am noticing some acne coming back but my creams I hope will handle it |::pray:. But I also had a lot marks when I first started taking the antibiotic it was crazy! My cheeks were like a minefield of active acne and dark marks that were first red/purple. But over time the marks are fading since I have been on the antibiotic but I am now getting some acne coming back which means new dark marks currently like 11 marks but I really think you need to give your regime especially BP time to work like atleast 4-5 months it sucks to wait but stick through it. Its hard, I cried sometimes but keep with it BP is like a bleaching agent so you should see improvement in marks. BP is powerful stuff, so use sunscreen daily especially to decrease the possibility of darkening your marks.

Best of luck !

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×